Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High blood pressure,on revelol, medication reason for blood sugar increase ?

hi iam suffering from hypertension and my bp varies from 130/80 to 145/100, currently iam using revelol am 25/2.5. i have been told that this tablet cause side effects. when i checked my blood sugar level today it was 161 before breakfast and 303 post breakfast. will this be the side effect of the tablet i took for BP ?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Pud,

Welcome on HCM.
Every medicine has its good effects for which it is prescribed by a doctor and had some bad effects for which doctor has to decide whether good effect weighs more or not in relation to side effects.
Now your sugar can not be due to this medicine.
Actually you might be suffering from diabetes and that is the cause of your hypertension.
So get your full checkup with all necessary investigation done than come here if need any help.

Good luck

Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor